About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (180)

Sat, Feb 2 12:13pm · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

@chisel1253janey
Oh, we are right there with you on this. Been there, done that.
Ok, these days in Any doctors office, we have to be proactive without being a pain in the butt. The doctor gets to go home but we have to live with what ever going on.
I use mottos to help me stay focused yet PROACTIVE.
I AM WORTH IT is one of my mottos.
What I did was to call my pharmacist first, basically I called him for 2 reasons, 1. To practice what I would say to the doc. 2. To ask for suggestions and to focus on what is happening during withdrawal to our bodies and how dangerous are the withdrawal effects getting. I shared with him all the things going on in my body and mood, then listened.
Next I repeated back to him what I heard him say. Sometimes I took notes of what he was teaching me. It was very helpful to then go into the docs office feeling prepared and confident.
I hope that's clear. My brain is in a MS muddle right now.
Anyone else, feel free to jump in.
.
Go find the method of counting the beads in each capsule and reducing your dosage that way. That has worked for so many folks. I think folks were reducing the count by 5 beads each day. It worked, that's all I know.
Smiling at you, bright wings

Fri, Feb 1 9:40am · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

Ok, I read back some posts just now. I have a few comments to make.
1. The little beads in the capsules are extended release…which means there is a coating on each bead to get it to dissolve after the stomach. SO, DO NOT DISOLVE IN JUICE OF THE EFFECTIVENESS of the med IS LOST.
2. Now folks who got off before me were counting the beads inside the capsules and cutting them down by 5 beads each day or something like that.
So if someone counts the beads, then weighs them…..it would be much easier to get the next dose than counting each time…you would need an electronic kitchen scale.
Ok company here. Be back later. Bright wings

Fri, Feb 1 8:55am · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

@gloria 428
Yes, I was taking 150 mg a day also, for 33 years. ONLY I had not found this site yet. And me a retired RN too.
I had no idea the bad dreams were from getting off the medication.
The morning I had the stroke, my dream was about my brother dying. It was interrupted by persistent kknocking on the door. I finally aroused myself enough to get up but I was paralyzed on the left side.
I dragged my foot to the door. Couldn't use my left leg except tto drag it. I was dragging my foot so hard, it pulled the sole off My winter boot!
My arm and hand were paralyzed also. Oh, did I mention the drooling……
This is a DANGEROUS DDRUG TO GET OFF OF. CALL YOUR DOC…
Merry, you are still here. Wonderful. Any idea why all of a sudden I started getting the daily digest in my email after all these months, at least 6 months since my last one. Anyway, I am glad to be back….smiling at you all. Bright Wings

Thu, Jan 31 11:19pm · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

@gloria428
Wow, Gloria, I chose to go off the mediation myself. I didn't know how bad the side effects were going to be. had a mild stroke from going off cold turkey. Thank goodness I completely recovered from it. That was Nov, 2017. It was caused by the nightmares that are a side effect of going cold turkey. What was your dosage….Do you still have any pills left. There are ways of cutting down here in these writings. Oh gosh, your doc doesn't know what they are doing…..get to reading girl….you are in the right place. Bright Wings.

Thu, Jan 31 11:04pm · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

@jakedduck1
I am successfully off of every medication. Last Effexor was January 14, 2018! My dose was 125 mg for something like 33 years. Yippee skippee!!! I have not looked to see when my last post was but I will. Not that important now.
I am here now because all of a sudden, Mayo Clinic Connect started sending me daily reports again. Like 2 days ago. Out of the blue…so I figured I better get my butt in here…felt like I was being summoned.
Oh my gosh, its been the best of times and WORSE OF TIMES…
A friend brought me bed bugs…HUD rules say 2 gallons of pesticides, twice, 1 month apart. I almost died. Had to put my dog Mighty Mouse down…like I said, best of times and worst of times.
So I am happy to report, depression ended. Losing my dog….tough stuff after 9 years. I was literally too ill to walk him….lots more, but not for here.
So my combination of Ayawaska, peyote ceremonies, CBD along with lots of Ceremonies and good friends got me to the point my depression ended.
I should say, I have been attending Native American Ceremonies, along with the legal use of peyote for 2 1/2 years. This year I will complete my medicine woman training. I am so excited. I live in the beautiful Ozarks, if anyone is interested in attending a ceremony. Message me….
I am not going to repeat everything I have written in the past but if anyone wants to ask questions or go back and read, feel free. I am a good teacher…there are so many healing tips in my writing.
So has anyone else come and said they got off this drug, I am really interested.
I was still having some trouble with depression early summer, but I attended more ceremonies with different leaders. My gosh, so healing on so many levels.
Now my challenge is detoxing from pesticides.
203 pages in this thread???? Wow, I think when I started, it was page 141.
Ok, its almost 1 am. I will be back tomorrow.
I baked bread today…I am sharing if anyone is interested…enjoy, Bright Wings

Thu, Jan 31 10:29pm · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

@jakedduck1
Oh my gosh, I have been thinking of you so much. I am so glad you didn't burn up.
Look @in messages.

Thu, Jan 31 3:09pm · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

@cristin1
Hello from Bright Wings. I had noticed the date a few days ago and thought, I took my last Effexor one year ago.
I too have MS.
Its been a wild and crazy yyear but I have things figured out for now and am really enjoying life.
If you click on my name I think it takes you to all my posts, so you can read up on my first posts. If you choose too anyways.
Forgive the typos, using my phone. Hard to make corrections. I'll gget my computer hooked up later.
My hands must be shaking from the cold. So I am typing extra letters.
Listen, getting off them with support from so many here was the best thing I have done for myself. It is not easy but worth it.
I am so interested in what others are doing… Smiling at you, Bright Wings

Aug 14, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

@shaker1956
Oh my gosh girl, I didn't recognize you!!!! Oh my gosh I am so happy for you. You are back in charge of the world you live in, such as that is with your husband overseas. I am thrilled.
You feel wonderful to me. (Empath) I feel strength, smarts, even some happiness. Hipp hipp horray for you.
Oh you got me all excited girl. When you first got here you felt like a kicked wet dog, dragging yourself in here. I know you sounded like you were close to the end of your rope.
That is quite a turn around since the first of June. GOOD FOR YOU!
Now remember you still got some ways to go.
I think I started weaning a year ago. Don't do what I did. Just took no med until the symptoms got TOO BAD then took another 150 mg. I think I found this site 1 month after I quit. Click on my name and read my first post. I was miserable. I am kind of chuckling cuz that is such an understatement.
So shaker, GOOD FOR YOU.